Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42074
Title: A family of arctan Lorenz curves
Authors: Gómez-Déniz, E. 
UNESCO Clasification: 1208 Probabilidad
Keywords: Gini measure
Leimkuhler curve
Parametric Lorenz curve
Pietra measure
Issue Date: 2016
Journal: Empirical Economics 
Abstract: This paper presents a new family of parametric Lorenz curves based on the arctan function and adding a parameter - ∞< α< ∞, α≠ 0 to an initial Lorenz curve L0(p),0≤p≤1. The particular case obtained when α tends to zero is reduced to the initial Lorenz curve L0(p). The corresponding distribution functions are shown. Some inequality measures are calculated, and a method to compute the Gini index based on the use of the inverse of the Lorenz curve is proposed. Finally, an application to two well-known data sets is presented and a good fit is obtained.
URI: http://hdl.handle.net/10553/42074
ISSN: 0377-7332
DOI: 10.1007/s00181-015-1031-y
Source: Empirical Economics[ISSN 0377-7332],v. 51, p. 1215-1233
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

6
checked on Nov 27, 2022

WEB OF SCIENCETM
Citations

5
checked on Nov 27, 2022

Page view(s)

9
checked on Oct 1, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.